Communications in Mathematical Physics

A remark on smoothing of magnetic Schrödinger semigroups

Lieven Smits

Full-text: Open access

Article information

Comm. Math. Phys., Volume 123, Number 3 (1989), 527-528.

First available in Project Euclid: 27 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics
Secondary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47N50: Applications in the physical sciences


Smits, Lieven. A remark on smoothing of magnetic Schrödinger semigroups. Comm. Math. Phys. 123 (1989), no. 3, 527--528.

Export citation